# SDR CA100830002

- Difficulty date: August 9, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Engine: Wright R3350*
- Propeller: Curtis C644SB
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Overspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, C

## Discrepancy

ON TAKEOFF POWER APPLICATION, ENGINE AND PROPELLER OVERSPEED OCCURRED. TAKEOFF WAS ABORTED AND ENGINE WAS SHUTDOWN. PROPELLER CONTINUED TO ROTATE AFTER ENGINE SHUTDOWN.  PROPELLER FEATHER WAS CARRIED OUT.  ENGINE AND PROPELLER REMOVED FOR INVESTIGATION, OVER SPEED INSP AND O/H.
